# SDR CHQA20130613203

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 30,889 hours, 25,576 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,074 hours, 16,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CREW REPORTED THAT THE SECOND EMERGENCY LIGHTING FLOOR STRIP WAS FOUND INOPERATIVE.  EMERGENCY LIGHT REPLACED.  OPS CHECKED GOOD.
